# SDR CA100803002

- Difficulty date: July 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna S550
- Aircraft time: 18,105 hours
- Engine: Pwa JT15D4
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bellows
- Part number: 65902943
- Condition: Failed
- Location: Bleed Air
- Part time: 2,788 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB PHASE, PILOTS NOTICED ABNORMALLY HIGH ITT INDICATION AND LOWER THAN NORMAL OIL PRESSURE INDICATION, THEY DECIDED TO DIVERT TO HOME BASE. UPON ARRIVAL MX WAS NOTIFIED AND THE LT ENG WAS INSPECTED.  THE LT ENG WIRING HARNESS SHOWED EVIDENCE OF OVERHEATING CAUSED BY THE FAILURE OF THE LT OTBD BLEED AIR BELLOWS.  THE COUPLING WAS REPLACED AND WIRING HARNESS REPAIRED.  ACFT WAS GROUND RUN CHECKED SERVICEABLE AND RELEASED FOR SERVICE.
